# SDR R61A20090077

- Difficulty date: November 8, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 13,133 hours, 8,656 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 24854C1
- Condition: Faulty
- Location: Lt Engine
- Part time: 6,931 hours, 3,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENG 2 FIREX BTL A FAIL AND ENG 1 FIREX BTL A FAIL MSG ON AND OFF THROUGHOUT FLIGHT TO MKE.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT TO TROUBLESHOOT.  MTX REMOVED AND REPLACED FIRE EXTINGUISHING BOTTLE A, AND PERFORMED OPS CHECKS EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
